# SDR A6WA200940301

- Difficulty date: June 10, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,541 hours, 12,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Part serial: 1157
- Condition: Corroded
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY HATCH OUT HANDLE CAN`T EJECT.  CORROSION FOUND ON OUTER HANDLE SHAFT.  CREW EMERGENCY HATCH OUTER HANDLE REPLACED IAW AMM TASK 52-22-03-400-801.  (K)
